The iterative methods for computing the generalized inverse AT, S(2) of the bounded linear operator between Banach spaces

Xiaoji Liu, Yaoming Yu, Chunmei Hu

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

Abstract In this paper, we present the iterative methods for computing the generalized inverse over Banach spaces, and also for computing the generalized Drazin inverses of Banach algebra elements. Moreover, we estimate the error bounds of the iterative methods for approximating .
Original languageEnglish
Pages (from-to)391 - 410
Number of pages20
JournalApplied Mathematics and Computation
Volume214
Issue number2
Publication statusPublished - 2009

Cite this